# SDR R61A201606040436

- Difficulty date: June 4, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17066089001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  STRINGER 21L HAD A ATTACH BRACKET TO FRAME 89 FOUND CORRODED.  MX REMOVED AND REPLACED THE STRINGER CLIP IAW ETD2016-170-053710, 51-43-02.  MAJOR REPAIR.
